By Topic

Inequivalent cyclic codes of prime length (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

A characterization of the equivalence classes of prime-length cyclic codes over any finite field is given, generalizing the binary case solved by Leon, Masely, and Pless. In the special case of cyclic (p, k) codes over GF (q) , with P|(q - 1) , a one-to-one correspondence between the equivelance classes and the orbits of k -sets under the affine group, GA (1, p) is established.

Published in:

IEEE Transactions on Information Theory  (Volume:32 ,  Issue: 5 )